MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Model Number D0146
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The device user reported visualizing a piece of hair in the cannula packaging.A clinical specialist informed the device user to use a new set of cannulas from a new disposable set so that the procedure could be completed.
 
Additional Manufacturer Narrative
The unopened cannula package was obtained from the customer.A supplier corrective action request (scar) was initiated and the unopened cannula package was sent to the supplier for root cause investigation.The supplier confirmed that a strand of hair was contained within the cannula packaging.Review of production records identified no deviations.The device was produced within clean room conditions.Staff is trained regularly regarding the "conduct in the medical area" procedure and they wear special cleanroom clothing including doble hairnets.The supplier performs 100% visual inspection prior to device release.Despite these controls being utilized the device packaging may be contaminated with a hair strand in rare instances and the hair may not be visible during inspection.The supplier has controls in place and those controls were utilized during production of the device.As a precaution the supplier will retrain staff on the "conduct in the medical area" process.Additionally, an effectiveness check will be completed with a specific focus on hair within the cannula packaging.
 
Event or Problem Description

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
oxford science park, magdalen
centre, robert robinson avenue
oxford, oxfordshire gb OX4 4 GA
UK  OX4 4GA
Manufacturer (Section G)
RAUMEDIC - MUENCHBERG
hermann-staudinger strasse 2
helmbrechts, bavaria 95233
GM   95233
Manufacturer Contact
ruth colwill
oxford science park, magdalen
centre, robert robinson avenue
oxford, oxfordshire, gb OX4 4-GA
UK   OX4 4GA
MDR Report Key18946471
Report Number3011560054-2024-00004
Device Sequence Number7348658
Product Code QQK
UDI-Device Identifier05060462240029
UDI-Public5060462240029
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2024
Device Model NumberD0146
Device Catalogue NumberD0146
Device Lot Number11152743
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown